# SDR SWIA202163862

- Difficulty date: November 10, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH EMER. DOOR LOWER SILL STEP PLATE CORRODED IN MULTIPLE SPOTS (MARKED).   (C CHECK RO 1/16/2022)   REMOVED AND REPLACED CORRODED LH EMER. DOOR LOWER SILL STEP PLATE WITH NEW ONE REF. CRJ-700 SRM 51-41-02-001-001-A01. SEE  CONTINUE CARD FOR DETAILS
